Seretide - aching hands. If side effect - reduce dosage or change inhaler?

Hi,

I've had aching hands/arms for a few months now, wonder if it could be side effect for seretide -I've been on 1000 micrograms a day for a few years

If it is a side effect , will it help to reduce dosage ( don't want to do it without consultant and I will see him in a few months time) or I will have to change the inhaler? Do all steroid inhalers have aching joins side effects?

Good night to everyone!

4 Replies

oldestnewest
  • Hi Polzovatel all drugs have side effects, if you phone the helpline during office hours they should be able to help good luck :-)

  • hi i take seratide and i dont have any side affects but there is a leaflet inside the box that will tell you what the side affects are have u been put on any other medication you could phone a pharmmacy thats open on a sunday hope you get the help you need good luck ,

  • xpil.medicines.org.uk/ViewP...

    Section 4 shows all the side affects and aching joints is a 1 in 10 chance. I also have arthritis so not 100% sure if it is that or seretide. I do get sore and loss of voice even though I gargle after taking?

    Be Well

  • I too suffer with a sore throat and loss of voice. I have found gargling with salt water morning and evening has helped.

You may also like...